| Imprint: | cor116 |
| Shape: | C48345 |
| Color: | C48325 |
| Ingredients: | Acetaminophen |
| Size: | 19.00 |
| Score: | 1 |
| Rxtty: | SY |
| Author: | Sunmark |
| Inactive Ingredients: | CROSCARMELLOSE SODIUM / HYPROMELLOSES / MAGNESIUM STEARATE / CELLULOSE, MICROCRYSTALLINE / POVIDONE / STARCH, PREGELATINIZED CORN / PROPYLENE GLYCOL / SODIUM LAURYL SULFATE / STEARIC ACID / TITANIUM DIOXIDE> |
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
| adults and children 12 years and over | take 2 caplets every 8 hours with water swallow whole - do not crush, chew, split or dissolve do not take more than 6 caplets in 24 hours do not use for more than 10 days unless directed by a doctor |
| children under 12 years | do not use |
Acetaminophen Extended-Release Tablets, USP 650 mg
FOR UP TO 8 HOUR RELIEF OF MINOR MUSCULAR ACHES & PAIN
DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN
†COMPARE TO TYLENOL®8 HOUR ACTIVE INGREDIENT
†This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc. The owner of the registered trademark Tylenol®is The Tylenol Company.
| SUNMARK ARTHRITIS 8 HOURÂ
acetaminophen tablet, film coated, extended release |
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
| Labeler -Â Sunmark (177667227) |
| Registrant -Â Ohm Laboratories Inc. (051565745) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| Ohm Laboratories Inc. | 184769029 | manufacture(49348-924) | |